Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 168, NWS State College, PA

August 22, 2017Clearfield County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 22, 2017, 2:55 PM EDT for Clearfield County, Pennsylvania. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2017, 2:55 PM EDT (18:55 UTC)
Expired
Aug 22, 2017, 4:12 PM EDT
In force
77 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Clearfield County, PA

The radar

The State College radar (KCCX), 28 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 12:39 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

193 
WUUS51 KCTP 221855
SVRCTP
PAC033-222030-
/O.NEW.KCTP.SV.W.0168.170822T1855Z-170822T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
255 PM EDT TUE AUG 22 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Clearfield County in central Pennsylvania...

* Until 430 PM EDT

* At 254 PM EDT, a severe thunderstorm was located 10 miles east of
  Punxsutawney, moving east at 40 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is possible. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  DuBois, Clearfield, Curwensville, Jeffries, Osceola Mills,
  Woodland, Hyde, Lecontes Mills, S.B. Elliot State Park and
  Penfield.

For those driving on Interstate 80, this includes areas between the
Dubois and Snow Shoe exits, specifically from mile markers 98 to 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

&&

A tornado watch remains in effect until 900 PM EDT for north central
Pennsylvania.

LAT...LON 4120 7877 4122 7865 4125 7864 4122 7809
      4115 7805 4113 7805 4112 7811 4106 7809
      4105 7806 4096 7808 4095 7811 4095 7816
      4091 7822 4086 7825 4076 7837 4073 7837
      4073 7880
TIME...MOT...LOC 1854Z 261DEG 34KT 4095 7878 

HAIL...1.00IN
WIND...70MPH
 
$$

La Corte
3 follow-up statements
209 
WWUS51 KCTP 221931
SVSCTP

Severe Weather Statement
National Weather Service State College PA
331 PM EDT TUE AUG 22 2017

PAC033-222030-
/O.CON.KCTP.SV.W.0168.000000T0000Z-170822T2030Z/
Clearfield PA-
331 PM EDT TUE AUG 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CLEARFIELD COUNTY...

At 329 PM EDT, severe thunderstorms were located along a line
extending from near Clearfield to Jeffries to 9 miles north of Prince
Gallitzin State Park, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Clearfield, Curwensville, Jeffries, Osceola Mills, Woodland, Hyde,
Lecontes Mills, S.B. Elliot State Park, Houtzdale and Karthaus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM EDT for north central
Pennsylvania.

LAT...LON 4105 7878 4112 7863 4117 7848 4122 7809
      4115 7805 4113 7805 4112 7811 4106 7809
      4105 7806 4096 7808 4095 7811 4095 7816
      4091 7822 4086 7825 4076 7837 4073 7837
      4073 7880
TIME...MOT...LOC 1929Z 268DEG 35KT 4104 7838 4091 7836 4081 7858 

HAIL...1.00IN
WIND...70MPH
 
$$

Lambert
641 
WWUS51 KCTP 221957
SVSCTP

Severe Weather Statement
National Weather Service State College PA
357 PM EDT TUE AUG 22 2017

PAC033-222030-
/O.CON.KCTP.SV.W.0168.000000T0000Z-170822T2030Z/
Clearfield PA-
357 PM EDT TUE AUG 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EASTERN CLEARFIELD COUNTY...

At 356 PM EDT, severe thunderstorms were located along a line
extending from Pine Glen to near Black Moshannon State Park to
Osceola Mills, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         trees and power lines. 

Locations impacted include...
Clearfield, Plymptonville, Jeffries, Woodland, Lecontes Mills,
Karthaus, Chester Hill, Hyde, Philipsburg and West Decatur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM EDT for north central
Pennsylvania.

LAT...LON 4106 7845 4122 7809 4115 7805 4113 7805
      4112 7811 4106 7809 4105 7806 4096 7808
      4095 7811 4095 7816 4091 7822 4089 7823
      4082 7851
TIME...MOT...LOC 1956Z 261DEG 34KT 4108 7807 4095 7805 4085 7827 

HAIL...1.00IN
WIND...60MPH
 
$$

Grumm
616 
WWUS51 KCTP 222012
SVSCTP

Severe Weather Statement
National Weather Service State College PA
412 PM EDT TUE AUG 22 2017

PAC033-222021-
/O.CAN.KCTP.SV.W.0168.000000T0000Z-170822T2030Z/
Clearfield PA-
412 PM EDT TUE AUG 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLEARFIELD COUNTY IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.

A tornado watch remains in effect until 900 PM EDT for north central
Pennsylvania.

A severe thunderstorm watch remains in effect until 900 PM EDT for
central Pennsylvania.

LAT...LON 4106 7845 4122 7809 4115 7805 4113 7805
      4112 7811 4106 7809 4105 7806 4096 7808
      4095 7811 4095 7816 4091 7822 4089 7823
      4082 7851
TIME...MOT...LOC 2010Z 261DEG 34KT 4110 7791 4097 7789 4087 7811 

$$

La Corte

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:44 PM EDT, 11 minutes earlier.

Area forecast discussion, Aug 22, 2:44 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service State College PA
244 PM EDT Tue Aug 22 2017

.SYNOPSIS...
A strong cold front will move through the region late today and
early tonight. Much cooler and drier conditions will return for
the second half of the week. Temperatures will average a few
degrees below normal highs starting tomorrow and lasting into
early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Radar motor was installed and it has been up for over an hour.
In a nick of time.

Updated forecast to show the potential for severe thunderstorms
this afternoon and evening. First lead cells developed over
Warren County. Stronger storms are to our west. The NCEP and GSD
HRRR show at least two potential lines this afternoon and
evening. With deep cores and 850 hPa winds 40 to 55kts strong
and severe winds at the surface are possible.

Tornado watch was for more QLCS type tornadoes. Though we have
had a few initial rotating cells in KCCX and KBUF radar. More
linear features to our west.

Ahead of the convection a very hot humid Summer day. Farther
east you live the more likely this day will end on a good note
as convection will be in evening and SPC may issue watch for
eastern PA later this afternoon.

Behind the line POPS drop fast and drier air comes. Some areas
of fog possible. But a cooler and drier AM Wednesday.

&&

.SHORT TERM /WEDNESDAY/...
Wednesday will be noticeably drier as the PW values crash to -1
sigma below normal after being well +1 to +2 sigma above
normal. It will also be significantly cooler. The 850 hPa
temperatures fall to near normal Wednesday and will fall below
normal overnight Wednesday into Thursday.

Chance of rain should be very low Wednesday.

The cool air aloft will likely produce some cumulus in the
mountains during the afternoon hours.

It should be a nice and notably cooler day.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
An extended period of early autumn-like weather will begin
Wednesday and continue right through the upcoming weekend as a
-2 sigma upper trough (and similarly anomalous/cool 850 mb
 temps) move over the Great Lakes and NE U.S.

1026-1028 mb SFC High (+2-3 Sigma) over south-central Canada
will drift slowly to the Great Lakes by this weekend

Daytime high temps will be about 5-7 Deg F below normal across
the Western Mtns on Wednesday, though still just slightly below
normal across the SE zones prior to the arrival of the
deeper/colder air for the latter part of the week.

GEFS mean 850 mb temps will dip about 2-3 deg C in all locations
for Thursday-Sunday, leading to max temps averaging 5-10 F
below normal (with min temp departures about 10-13F below
normal Friday-Sunday) as a large Canadian High Pressure area
pushes SE across the Glakes Region and becomes centered over the
NE states.

Lows Fri/Sat/Sun mornings with high centered overhead will be
dipping into the l-m 40s over the Northern Mountains (and deeper
valleys of the Central Mountains) and solidly into the 50s
elsewhere. Some of the perennial cold spots near and to the east
of KBFD could see readings of 38 or 39F.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Most of the eastern areas mostly sunny with some cumulus clouds
about making for a bumpy ride in the boundary layer. Over
western PA and OH there is a line of strong and severe storms.
Strong winds and large hail are possible. Check radar before
flying over western PA this afternoon and central areas this
evening.

The line of storms will move east this afternoon and evening.

Areas of patchy fog will develop around/after midnight. Spotty
MVFR and IFR.

Conditions will improve rapidly Wednesday morning, as cool
Canadian high pressure builds into the area.

.OUTLOOK...

Wed...AM low cigs BFD/JST, otherwise VFR.
Thu-Sat...No sig wx expected.

&&

.EQUIPMENT...
KCCX is fixed with new motor installed.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo
NEAR TERM...Grumm
SHORT TERM...Grumm
LONG TERM...La Corte/Lambert
AVIATION...Grumm/Lambert
EQUIPMENT...
Hazardous weather outlook, Aug 22, 12:43 PM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1243 PM EDT Tue Aug 22 2017

PAZ004>006-010>012-037-041-042-045-046-231645-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-
1243 PM EDT Tue Aug 22 2017

...TORNADO WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

Severe thunderstorms with damaging winds 70 mph or greater and
large hail exceeding 1 inch in diameter are probable from early this
afternoon into this evening. A few tornadoes are also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ027-028-035-036-049>053-056>059-063>066-231645-
Mifflin-Juniata-Fulton-Franklin-Union-Snyder-Montour-Northumberland-
Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
1243 PM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms with gusty winds and hail are
possible late this afternoon into early tonight. The risk for
tornadoes is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017>019-024>026-033-034-231645-
Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-
Somerset-Bedford-
1243 PM EDT Tue Aug 22 2017

...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms with damaging winds 60 mph or greater and
large hail exceeding 1 inch in diameter are possible this afternoon
through the evening. An isolated weak, short-lived tornado is also
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Aug 22, 12:43 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service State College PA
1243 PM EDT TUE AUG 22 2017

PAZ004-005-010-011-221715-
McKean PA-Warren PA-Cameron PA-Elk PA-
1243 PM EDT TUE AUG 22 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...WARREN...MCKEAN...
AND CAMERON COUNTIES UNTIL 115 PM EDT...

At 1242 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Lottsville to 7 miles northeast of Tionesta.
Movement was northeast at 55 mph.

Winds in excess of 40 mph are possible.

Locations impacted include...
Bradford, Ridgway, Kane, Warren, St. Marys, Johnsonburg, Allegany
State Park, Crosby, Rew, Youngsville, Ludlow, Marshburg, East Branch
Dam, Kinzua Bridge State Park, Portland Mills, Scandia, Lottsville,
Smethport, Cyclone and Brandy Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4200 7862 4163 7820 4154 7813 4124 7874
      4126 7874 4134 7891 4145 7903 4144 7896
      4162 7896 4163 7948 4189 7954 4200 7941
TIME...MOT...LOC 1642Z 222DEG 47KT 4188 7942 4159 7939

CR
Special weather statement, Aug 22, 1:12 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service State College PA
112 PM EDT TUE AUG 22 2017

PAZ004-005-221745-
McKean PA-Warren PA-
112 PM EDT TUE AUG 22 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF WARREN AND MCKEAN
COUNTIES UNTIL 145 PM EDT...

At 112 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles west of Allegany State Park to 8 miles
southwest of Sheffield. Movement was northeast at 55 mph.

Winds in excess of 40 mph are possible.

Locations impacted include...
Bradford, Allegany State Park, Rew, Cyclone, Ludlow, Marshburg,
Westline, Wetmore, Sheffield, Kinzua Dam, Lewis Run, University Of
Pittsburgh - Bradford and Bradford Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4200 7837 4188 7843 4162 7899 4163 7912
      4200 7893
TIME...MOT...LOC 1712Z 234DEG 46KT 4208 7889 4161 7914

CR
Special weather statement, Aug 22, 1:45 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service State College PA
145 PM EDT TUE AUG 22 2017

PAZ004-005-010-221815-
McKean PA-Warren PA-Elk PA-
145 PM EDT TUE AUG 22 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...WARREN...AND
MCKEAN COUNTIES UNTIL 215 PM EDT...

At 144 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles northeast of Rew to 9 miles north of
Brookville. Movement was east at 40 mph.

Winds in excess of 40 mph are possible.

Locations impacted include...
Bradford, Ridgway, Kane, Warren, St. Marys, Johnsonburg, Allegany
State Park, Force, Crosby, Rew, Ludlow, Marshburg, East Branch Dam,
Kinzua Bridge State Park, Portland Mills, Coryville, Smethport,
Cyclone, Brandy Camp and Westline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4162 7820 4161 7842 4141 7842 4140 7835
      4124 7848 4125 7864 4122 7865 4120 7871
      4126 7874 4137 7897 4134 7910 4141 7910
      4145 7906 4144 7896 4162 7896 4163 7950
      4200 7888 4200 7820
TIME...MOT...LOC 1744Z 275DEG 36KT 4197 7846 4129 7902

CR
Special weather statement, Aug 22, 2:44 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service State College PA
244 PM EDT TUE AUG 22 2017

PAZ005-006-221915-
McKean PA-Potter PA-
244 PM EDT TUE AUG 22 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF MCKEAN AND POTTER
COUNTIES UNTIL 315 PM EDT...

At 244 PM EDT, Doppler radar indicated a strong thunderstorm 7 miles
southeast of Shinglehouse, moving east at 45 mph.

Winds in excess of 40 mph are possible.

Locations impacted include...
Shinglehouse, Harrison Valley, Roulette, Genesee, Coudersport,
Ulysses and Oswayo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4200 7761 4184 7761 4176 7821 4192 7828
      4200 7820
TIME...MOT...LOC 1844Z 254DEG 37KT 4189 7808

Ceru
Special weather statement, Aug 22, 2:48 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service State College PA
248 PM EDT TUE AUG 22 2017

PAZ004-222000-
Warren PA-
248 PM EDT TUE AUG 22 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF WARREN COUNTY UNTIL 400
PM EDT...

At 248 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Jamestown to near Columbus to near Cambridge
Springs. Movement was east at 30 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Strong thunderstorms will be near...
  Spring Creek around 305 PM EDT.
  Lottsville around 315 PM EDT.
  Youngsville around 325 PM EDT.
  Grand Valley around 330 PM EDT.
  Garland and Russell around 340 PM EDT.
  Warren and Warren South around 345 PM EDT.

Other locations impacted by these storms include Tidioute, Starbrick,
Sugar Grove, Clarendon and Bear Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4195 7961 4200 7948 4200 7892 4183 7892
      4162 7947 4162 7961
TIME...MOT...LOC 1848Z 270DEG 26KT 4207 7921 4190 7967 4179 7996

Lambert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 9:32 PM EDTAreal Flood AdvisoryCTPLancaster3 hr
Aug 21, 9:45 PM EDTSpecial Weather StatementCTPColumbia75 min
Aug 22, 12:43 PM EDTSpecial Weather StatementCTPElk, McKean, Warren32 min
Aug 22, 1:12 PM EDTSpecial Weather StatementCTPMcKean33 min
Aug 22, 1:45 PM EDTSpecial Weather StatementCTPElk, McKean30 min
Aug 22, 2:09 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk, McKean, Warren66 min
Aug 22, 2:44 PM EDTSpecial Weather StatementCTPPotter31 min
Aug 22, 2:48 PM EDTSpecial Weather StatementCTPWarren72 min
Aug 22, 2:59 PM EDTSpecial Weather StatementCTPCambria76 min
Aug 22, 3:14 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Lycoming, Potter, Tioga76 min
Aug 22, 3:26 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria64 min
Aug 22, 3:40 PM EDTSpecial Weather StatementCTPMcKean, Warren65 min
Aug 22, 4:05 PM EDTSpecial Weather StatementCTPElk70 min
Aug 22, 4:21 PM EDTSpecial Weather StatementCTPMontour24 min
Aug 22, 4:27 PM EDTSpecial Weather StatementCTPCambria48 min
Aug 22, 5:03 PM EDTSpecial Weather StatementCTPSomerset27 min
Aug 22, 5:09 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter66 min
Aug 22, 5:15 PM EDTSevere Thunderstorm WarningCTPSomerset54 min
Aug 22, 5:17 PM EDTTornado WarningCTPCameron, McKean43 min
Aug 22, 5:27 PM EDTSpecial Weather StatementCTPCambria33 min
Aug 22, 5:33 PM EDTSevere Thunderstorm WarningCTPCambria36 min
Aug 22, 5:38 PM EDTSevere Thunderstorm WarningCTPPotter37 min
Aug 22, 5:44 PM EDTSpecial Weather StatementCTPCameron, Clearfield, Elk46 min
Aug 22, 5:46 PM EDTSevere Thunderstorm WarningCTPBedford, Blair44 min
Aug 22, 5:51 PM EDTTornado WarningCTPPotter39 min
Aug 22, 6:13 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga53 min
Aug 22, 6:43 PM EDTSpecial Weather StatementCTPSullivan32 min
Aug 22, 6:59 PM EDTSpecial Weather StatementCTPDauphin, Lebanon31 min
Aug 22, 7:14 PM EDTSpecial Weather StatementCTPDauphin31 min
Aug 22, 7:23 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Schuylkill67 min
Aug 22, 7:24 PM EDTSevere Thunderstorm WarningCTPColumbia21 min
Aug 22, 7:41 PM EDTSpecial Weather StatementCTPCumberland34 min
Aug 22, 7:50 PM EDTSpecial Weather StatementCTPSchuylkill25 min
Aug 22, 7:59 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon46 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.